Is this normal?
When I began oral Methotrexate my first (and perhaps 2nd?, don't remember) dose caused my joints to hurt intensely. That side effect was transient and the benefits of the methotrexate were well worth it. I had to switch to an injectable dose because on the oral form my liver levels went crazy high around month 6 on the medication. I hope your side effects have calmed down by now. All the best to you
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started suboxone yesterday, I felt bad yesterday and today Im still tired and in pain . will this?
Posted 4 Sep 2009 • 2 answers
Posted 16 Aug 2010 • 8 answers
Posted 26 Dec 2013 • 1 answer
Posted 7 Jul 2014 • 1 answer
Posted 3 Aug 2015 • 1 answer